# SDR ASAA2020020332068

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 18,452 hours, 5,894 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSUCCESSFUL AUTOLAND. GROUNDED - YES. COMPLIED WITH LAND VERIFY REF B737-900 AMM 22-11-00/201 ALL LLM RTS TESTS PASS.
